Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is my medication OK for eczima ?

dear sir,iam suffring from eczima in my palm from last ten years.all treatment are faliure . now what i do?ege-50years, height- 170cm,wt-94kg,used medicine are-propysalicNF-6,dermashield,pericort-4,patadin,oxawin cap..menofit,lobet-s,altas,momioft,pericort-4
Asked On : Tue, 17 May 2011
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello sir ;
welcome to HealthcareMagic
Eczema is a fungal infection and needs proper treatment with local as well as oral antifungal for better results .A skin infection similar to eczema can be contact dermatitis which occurs due to friction or constant use of specific part of our body during work like in some occupations of carpenter;plumber or any such work.Better option is to consult a Dermatologist(skin speciaist )and try to avoid any irritation to the particular palm and hopefully you should recover from eczema.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor